Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some intrinsic coordinates on Teichmüller space

Author: Clifford J. Earle
Journal: Proc. Amer. Math. Soc. 83 (1981), 527-531
MSC: Primary 32G15; Secondary 30F35
MathSciNet review: 627684
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new construction of intrinsic global coordinates on the Teichmüller space $ {T_p}$ of closed Riemann surfaces of genus $ p \geqslant 2$. Our construction produces an injective holomorphic map from $ {T_p}$ into the space of Schottky groups of genus $ p$.

References [Enhancements On Off] (What's this?)

  • [1] L. Bers, Simultaneous uniformization, Bull. Amer. Math. Soc. 66 (1960), 94-97. MR 0111834 (22:2694)
  • [2] -, Correction to "Spaces of Riemann surfaces as bounded domains", Bull. Amer. Math. Soc. 67 (1961), 465-466. MR 0130972 (24:A826)
  • [3] I. Kra, Deformation spaces, 'A crash course on Kleinian groups', Lecture Notes in Math., vol. 400, Springer-Verlag, Berlin and New York, 1974, pp. 48-70. MR 0402122 (53:5943)
  • [4] A. Marden, Geometrically finite Kleinian groups and their deformation spaces, 'Discrete Groups and Automorphic Functions', Academic Press, London and New York, 1977, pp. 259-293. MR 0494117 (58:13047)
  • [5] B. Maskit, Moduli of marked Riemann surfaces, Bull. Amer. Math. Soc. 80 (1974), 773-777. MR 0346149 (49:10875)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G15, 30F35

Retrieve articles in all journals with MSC: 32G15, 30F35

Additional Information

Keywords: Riemann surface, Teichmüller space, quasifuchsian group
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society